Quasi-Homothetic Preferences, the Generalized Divisia Quantity Index, and Aggregation
Bibliographic Data
| ID | 9728525 |
|---|---|
| Authors | Dale O Stahl II, Dale O Stahl (corresponding author) |
| Year | 1983 |
| Volume | 50 |
| Issue | 197 |
| Pages | 87 |
| Publication date | 1983-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economica (JOURNAL) |
| Journal identifiers | ISSN: 0013-0427 • E-ISSN: 1468-0335 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2554124 |
| OpenAlex | W1981055248 |
| Language | EN |
| Citations received | 3 |
| References cited | 1 |
Divisia index · Econometrics · Economics · Homothetic transformation · Index (typography) · Mathematical economics · Microeconomics · Statistics · Computer Science · Consumer Market Behavior and Pricing · Economic and Environmental Valuation · Economics of Agriculture and Food Markets · Mathematics
| Citations per year | 0.08 |
|---|---|
| Citation span | 1989 - 2025 (37) |
| Highly cited | No |